MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 12X14 H6MM; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL ROI-C IMPLANT 12X14 H6MM; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1342P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report, and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that an roi-c cage fractured during surgery while the mating plate was being installed.The cage was removed, and replaced with an alternative cage to complete the procedure.There were no patient impacts reported.
 
Event or Problem Description
It was reported that an roi-c cage fractured during surgery while the mating plate was being installed.The cage was removed and replaced with an alternative cage to complete the procedure.There were no patient impacts reported.This is report one of two for this event.
 
Additional Manufacturer Narrative
Corrected information in b5, d10 and h3.Additional information in h6: method, results, and conclusions.This follow-up report is being submitted to relay additional information.The complaint is confirmed for one cage for the failure of cage cracking during plate impaction.The cause of the damage cannot be determined at this time since there is no information available regarding how the implants were being used or handled at the time of the damage.Per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.The device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report (b)(4).

Brand Name
ROI-C IMPLANT 12X14 H6MM
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key10864589
Report Number3004788213-2020-00194
Device Sequence Number14093040
Product Code ODP
UDI-Device Identifier03662663016285
UDI-Public(01)03662663016285(17)240101(10)69837
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Catalogue NumberMC1342P
Device Lot Number69837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight71